# SDR CALA2025020302167

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 86,532 hours, 12,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SIGNS FROM DOOR L1 AND R1 DOES NOT COMES ON PERFORMED FIM 33-51 TASK 803 IT WAS FOUND BATTERY PACK FROM 1208 WITHOUND LOAD, REPLACED IT AS REF 33-51-07-022-005-001,  ITEM OK
